# SDR DL764061023

- Difficulty date: December 12, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 17,655 hours, 5,504 cycles
- Engine: Pwa JT8D219
- System (JASC): 2120 · Air Distribution System
- Part: Engine
- Condition: Odor
- Location: Right
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANT REPORTED A SMOKE SMELL IN CABIN CREW SHUTDOWN RECIRC FAN AND SMOKE SEEMED TO START CLEARING, INFO FROM RADIO PATCH LOG.  RAN ENGS, NOTICED ODOR WHEN RUNNING RT ENG PERFORMED.  CONTAMINATION REMOVAL FOR AIR SYS FROM RT ENG PER MM 21-00-21-102-001 STEP 8.  PERFORMED LEFT ENG DUCT BURN OUT, ALSO NTF RAN BOTH ENGS TO PWR AND BOTH PACKS OPERATING TOGETHER AND AT SEPARATE TIMES.  ALSO RAN APU INDIVIDUALLY WI PACKS.  NO SMOKE/ODOR FOUND.  OIL CONSUMPTION NML ON BOTH ENGS.
